# SDR DL764091865

- Difficulty date: November 29, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 33,191 hours, 9,421 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Panel
- Part number: G699242
- Part serial: 2023
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB LT ATC X-PONDER FAILED ON PUSHBACK.  TROUBLESHOT PER FIM 34-53-00-101 CONTROL FAILED LED DISPLAY REMOVED AND REPLACED PER AMM.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
